# SDR QXEA200301409

- Difficulty date: November 8, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 12,302 hours, 17,399 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2172 DURING APPROACH WHEN BRINGING CONDITION LEVERS TO 1050, POWER LEVERS FLIGHT IDLE NR 1 ENGINE SURGED FOR ABOUT 2 SECONDS.  WHEN POWER LEVERS WERE ADVANCED AHEAD OF FLIGHT IDLE SURGE STOPPED.  UPON INSPECTION FOUND NR 1 POWER LEVER BETA BACKUP SWITCH OUT OF ADJUSTMENT.  ADJUSTED SWITCH.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
